I am hoping you can help me... and if you can't, that you will be able to help me make contact with somebody who can.
I am a British national who has recently moved to China...
I began exhibiting some symptoms of an infection 3 months ago - namely I began to have an itchy penis... I kept clean.. but it didn't go away...
I was in the process of moving from to China...and so didn't really seek medical advice... but did have an 'immigration medical' that screened me for syphilis and AIDS (obviously not the latter anyway).... neither tested positive
Now the itchiness has spread around by groin and above my anus (not inside)
So I sought medical advise at a 'Men's Clinic' in the city I now live in China.
I was tested by giving blood, urine and some secretions that came out when they milked my prostate.
I was diagnosed with an HPV - I also have a wartlike growth on my scrotum
and diagnosed with a Chlamydia Trachomatis related STD.
They say that they want to insert a machine (which I have researched on the net but cannot find) into my rectum to force/manipulate the disease from my prostate (they say the disease has reached my prostate)
It is very expensive 100 pounds plus per time
This may need to be repeated.
They also want to give me a series of injections (between 3 and 5 depending on reaction to treatment)
Does any of this make sense???? Does that sound like normal practice for treating an HPV
I know nothing about any of this and am doing my best to research it...
I am quite scared... China is not renowned for good medical practice
I had 'protected' sex once before the symptoms began.... I also had unprotected oral sex performed on my penis.
any help would REALLY be appreciated.
(by the way I also have toe fungus...could this actually be the cause of my itchy groin???)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?